# SDR HALA0600401

- Difficulty date: May 20, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 13,160 hours, 2,524 cycles
- System (JASC): 2330 · Entertainment System
- Part: Audio/Video Unit
- Part number: 1301273107
- Part serial: TROC
- Condition: Faulted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUDIO BOX LOCATED UNDER SEAT 25AB HAS UNUSUAL ELECTRICAL NOISE.  REPLACED AVU AT SEAT 25AB PER AMM 44-00-28, GND OPS CHECK OKAY.
